# SDR HALA2009082800391

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 66,871 hours, 30,722 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Part number: 450801
- Part serial: 24570
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS- ATB -EICAS MSG RT REV ISOLATION VALVE DISPLAYED AND REV ISLN LIGHT ILLUM AFTER LANDING.  REMOVED AND REPLACED RT ENG SOLENOID VALVE PRESSURE SWITCH ON THE ISOLATION VALVE, OPS CHECKS GOOD.
